Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

has anyone used Premarin cream--not menopause related

After the birth of my children I've been experiencing vaginal dryness. My doctor prescribed Premarin cream, but I didn't realize I could expect such reactions that come with hormone treatment (I didn't expect this because it was a cream rather than pill). Has anyone experienced side effects? What if I become pregnant while using it?

Answer Question
 
Anonymous

Asked by Anonymous at 11:55 PM on Aug. 10, 2009 in Health

Answers (4)
  • What kind of reactions are you having? I am not on Premarin, but a different progesterone cream for various reasons. I would be insisting that my hormones levels be tested before going on hormones of any kind though. Mine were and my progesterone was about 1/3 of what it should be and my estrogen was about double so that is why I am on therapy.
    aeneva

    Answer by aeneva at 7:36 AM on Aug. 11, 2009

  • I was on it for a bit. I was having issues postpartum too and they thought this might help (it didn't but I had loads of different issues). How much are you taking? What kind of side effects are you having? I didn't have any with my estrogen cream and I was told to take 2 grams twice a week and I'm BFing. I was told by both my new OB/GYN and pharmacist that is the max for a BFing woman.
    purpleducky

    Answer by purpleducky at 7:44 AM on Aug. 11, 2009

  • I haven't taken it yet only cause I can't get a time when it would be okay to experience dizziness, nausea, or depression--possible side effects they list. I'm prescribed 1 gr, twice a week, I guess until the supply is finished.
    Anonymous

    Answer by Anonymous at 11:53 AM on Aug. 11, 2009

  • Dizziness, nausea and depression are side effects of just about any medication out there. They have to list everything that those in clinical trials experienced. The likelihood of getting those side effects is slim to none.
    purpleducky

    Answer by purpleducky at 12:00 PM on Aug. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN